# SDR ASAA12511538

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 5,201 hours, 1,658 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FL 380 CABIN PRESSURE DIFFERENTIAL NEEDLE IN ORANGE CAUTION RANGE AT 8.55 PSI NO FAULT LIGHTS ON.  ACFT GROUNDED.  PERFORMED GROUND VERIFICATION TEST OF NR1 & NR2 DIGITAL CABIN PRESSURE CONTROLLERS BITE CHECK IAW FIM TASK 21-31-00-810-801.  OPS CHECKED GOOD NO FAULTS NOTED NO HISTORY PAST 30 DAYS.  OK FOR SERVICE.
